AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP) BRAND LOOKUP; ELASTOMERIC LFR
Back to Search Results |
| Model Number |
C270050 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 14-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).The device was not returned.
Event or Problem Description
Avanos medical, inc.Received a single report that referenced eleven different incidences, which were associated with separate units, involving eleven different events.This is the fifth of eleven reports.Refer to 2026095-2020-00013 for the first event.Refer to 2026095-2020-00014 for the second event.Refer to 2026095-2020-00015 for the third event.Refer to 2026095-2020-00016 for the fourth event.Refer to 2026095-2020-00018 for the sixth event.Refer to 2026095-2020-00019 for the seventh event.Refer to 2026095-2020-00020 for the eighth event.Refer to 2026095-2020-00021 for the ninth event.Refer to 2026095-2020-00022 for the tenth event.Refer to 2026095-2020-00023 for the eleventh event.Fill volume: unknown, flow rate: 5ml/hr, procedure: unknown, cathplace: unknown, date & time connected: (b)(6) 2019 at 1734.It was reported a fast flow event occurred.The device infused 10-hours earlier than expected.There was no reported injury.